# SDR SWAA2015110245569

- Difficulty date: September 14, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CREASE BEAM CHORD CORRODED, BETWEEN BS 947 - 1000, LBL 53.  R & R CHORD IAW SRM.
